Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Large rate of normal injection near trailing edge


Authors: L. Ting and A. Ismail
Journal: Quart. Appl. Math. 28 (1970), 181-190
DOI: https://doi.org/10.1090/qam/99797
MathSciNet review: QAM99797
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Aroesty and J. D. Cole, Boundary layer flows with large injection rates, RM-4620-ARPA, Aug. [ill], The Rand Corp., Santa Monica, California
  • [2] G. R. Inger, An integral method solution for massive blowing on slender hypersonic bodies, AIAA J. 5, 2068-2069, (1967)
  • [3] J. D. Cole and J. Aroesty, The blowhard problem--inviscid flows with surface injection, Internat. J. Heat, and Mass Transfer 11, 1167-1183 (1968)
  • [4] J. Aroesty and S. H. Davis, Inviscid cone flows with surface mass transfer, AIAA J. 4, 1830-1832 (1966)
  • [5] G. Emanuel, Blowing from a porous cone or wedge when the contact surface is straight, AIAA J. 5, 534-538 (1967)
  • [6] J. Wallace and N. H. Kemp, Analytic solutions to the massive blowing problem, AIAA Preprint No. 68-128. Presented at AIAA 6th Aerospace Science Meeting, Jan. 1968
  • [7] L. Ting, Pressure distribution on a surface with large normal injection, AIAA J. 4, 1573-1579 (1966)
  • [8] A. Ismail, Large rate of injection normal to surface in high speed flow, Ph.D. thesis, School of Engineering and Science, N.Y.U., 1967
  • [9] K. Stewartson, On asymptotic expansion in the theory of boundary layers, J. Math. and Phys. 36 (1957), 173–191. MR 0093232, https://doi.org/10.1002/sapm1957361173
  • [10] L. Ting and S. Chen, Perturbation solutions and asymptotic solutions in boundary layer theory, J. Engrg. Math. 1, 327-340, (1967)
  • [11] Hermann Schlichting, Boundary layer theory, McGraw-Hill, New York; Pergamon Press, London; Verlag G. Braun, Karlsruhe, 1955. Translated by J. Kestin. MR 0076530
  • [12] A. Ferri, Elements of aerodynamics of supersonic flows, Macmillan, New York, 1949
  • [13] Wallace D. Hayes and Ronald F. Probstein, Hypersonic flow theory, Applied Mathematics and Mechanics, Vol. 5, Academic Press, New York-London, 1959. MR 0101731
  • [14] L. Ting and A. Ismail, Large rate of normal injection near trailing edge, NYU-AA-68-21, 1968, New York Univ.
  • [15] L. M. Milne-Thomson, Theoretical hydrodynamics, The Macmillan Company, New York, 1956. 3rd ed. MR 0075724
  • [16] E. C. Titchmarsh, The theory of functions, Oxford University Press, Oxford, 1958. Reprint of the second (1939) edition. MR 3155290


Additional Information

DOI: https://doi.org/10.1090/qam/99797
Article copyright: © Copyright 1970 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website